MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" SMALLBORE TRIFUSE EXT SET W/4-WAY CLAVE® STOPCOCK, 2 MICROCLAVE®, 0.2 MICRON; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" SMALLBORE TRIFUSE EXT SET W/4-WAY CLAVE® STOPCOCK, 2 MICROCLAVE®, 0.2 MICRON; STOPCOCK, I.V. SET
Catalog Number SC121
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
The event occurred on an unspecified date and involved a 60" smallbore trifuse ext set w/4-way clave® stopcock, 2 microclave®, 0.2 micron filter, rotating luer where it was reported that filter was defected on total parenteral nutrition line, there are two small circles on filter and one of the circles was found to be leaking.There was no report of patient harm.
 
Additional Manufacturer Narrative
One (1) used sample list sc121 was returned for evaluation.As received, a dry infusate solution and wetted out condition on the inlet filter 0.2 micron was observed.No additional damage or anomalies were observed.The set was primed as per procedure and a leaks coming the inlet filter vents was confirmed.No additional leaks, along the device were observed.Complaint of leaks can be confirmed.The probable cause is typical due to a temporary or complete loss of hydrophobic properties of the filter vent material due to an infusate interaction during use.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
60" SMALLBORE TRIFUSE EXT SET W/4-WAY CLAVE® STOPCOCK, 2 MICROCLAVE®, 0.2 MICRON
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17824575
Report Number9617594-2023-00754
Device Sequence Number11382918
Product Code FMG
UDI-Device Identifier00887709040106
UDI-Public(01)00887709040106(17)280301(10)13575419
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSC121
Device Lot Number13575419
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer10/10/2023
Initial Report FDA Received Date09/27/2023
Supplement Report FDA Received Date11/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TOTAL PARENTERAL NUTRITION, MFR UNK.
Patient SexUnknown